# SDR CA151202010

- Difficulty date: December 1, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC8314
- Aircraft time: 34,930 hours
- System (JASC): 2730 · Elevator Control System
- Part: Rod End
- Part number: 82760183101
- Condition: Loose
- Location: Elevator Trim
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ELEVATOR REMOVAL, THE RIGHT ELEVATOR TRIM SCREW JACK ASSY ROD END CLEVIS WAS FOUND TO BE LOOSE, AND THE ROD END JAM NUT (ITEM 230) BACKED OFF. THERE ARE NO PROVISIONS FOR LOCKWIRE ON THE JAM NUT.  NO DEFECTS WERE IDENTIFIED WITH THE OPERATION OF THE ELEVATOR TRIM.   MAINTENANCE NOTED THAT THE ROD END WOULD BE RETAINED SAFE AND SECURE IN THE SCREW JACK ASSY WITH THE JAM NUT NOT SECURED, DUE TO THE INSTALLATION PREVENTING THE ROD END CLEVIS FROM TURNING.
